MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2316-50
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2316-50.Serial number:(b)(6).Batch/lot number: 7081323.Model/catalog description: infinion 16 lead kit 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1432.Serial number: (b)(6).Batch/lot number: 202953.Model/catalog description: wavewriter alpha prime 32 ipg kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2316-50.Serial number:(b)(6).Batch/lot number: 7072118.Model/catalog description: infinion 16 lead kit 50 cm.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
The lead was reported to have migrated and exhibited high impedance levels.The patient experienced unwanted stimulation, including burning sensations and pain localized at the battery site.Programming optimization was attempted but did not resolve the issue.Patient was working with the office to get approval with insurance for a revision.
 
Additional Manufacturer Narrative
Sc-2316-50 (sn (b)(6).Investigation result: the device was not returned to boston scientific for analysis.Device history record: a review of the device history record (dhr) confirmed the device met all specifications prior to shipping, with no manufacturing deviations identified that could have contributed to the reported event.Labeling review: the product labeling indicates that the following may be potential risks associated with the use of spinal cord stimulation (scs) therapy: system failure, which can occur at any time due to random failure(s) of the components or the battery.These events, which may include device failure, lead breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, can result in ineffective pain control.Undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and/or lead failure and lead migration, resulting in undesirable changes in stimulation and subsequent reduction in pain relief.Labeling also states: heat due to charging (for rechargeable ipgs).Patients should not charge while sleeping.This may result in a burn.While charging, the charger may become warm.It should be handled with care.Failure to use the charger with either the charging belt or an adhesive patch, may result in a burn.If patients experience pain or discomfort, they should cease charging and contact boston scientific.Risk review: a risk review was completed and confirmed that the event of applicable migration, impedance high, over stimulation caused by leads was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, an investigation conclusion code of cause not established was assigned to the investigation for all components.Additional suspect medical device component involved in the event: model number/catalog number: sc-2316-50 serial number:(b)(6) batch/lot number: 7081323 model/catalog description: infinion 16 lead kit 50 cm unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1432 serial number: (b)(6) batch/lot number: 202953 model/catalog description: wavewriter alpha prime 32 ipg kit unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2316-50 serial number:(b)(6) batch/lot number: 7072118 model/catalog description: infinion 16 lead kit 50 cm unique identifier (udi) #: (b)(4).Sc-2316-50 (sn (b)(6).Investigation result: the device was not returned to boston scientific for analysis.Device history record: a review of the device history record (dhr) confirmed the device met all specifications prior to shipping, with no manufacturing deviations identified that could have contributed to the reported event.Labeling review: the product labeling indicates that the following may be potential risks associated with the use of spinal cord stimulation (scs) therapy: lead migration, resulting in undesirable changes in stimulation and subsequent reduction in pain relief.Undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and/or lead failure and persistent pain at the ipg or lead site.Risk review: a risk review was completed and confirmed that the event of migration was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Sc-1432 (sn (b)(6).Investigation result: the device was not returned to boston scientific for analysis.Device history record: a review of the device history record (dhr) confirmed the device met all specifications prior to shipping, with no manufacturing deviations identified that could have contributed to the reported event.Labeling review: the product labeling indicates that the following may be potential risks associated with the use of spinal cord stimulation (scs) therapy: "system failure, which can occur at any time due to random failure(s) of the components or the battery.These events, which may include device failure, lead breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, can result in ineffective pain control." and "persistent pain at the ipg or lead site.Risk review: a risk review was completed and confirmed that the event of over stimulation caused by was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Sc-2316-50 (sn (b)(6).Investigation result: the device was not returned to boston scientific for analysis.Device history record: a review of the device history record (dhr) confirmed that the device met specifications prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2316-50 serial number:(b)(6) batch/lot number: 7081323 model/catalog description: infinion 16 lead kit 50 cm unique identifier (udi) #:(b)(4) model number/catalog number: sc-1432 serial number: (b)(6) batch/lot number: 202953 model/catalog description: wavewriter alpha prime 32 ipg kit unique identifier (udi) #: (b)(4) model number/catalog number: sc-2316-50 serial number:(b)(6) batch/lot number: 7072118 model/catalog description: infinion 16 lead kit 50 cm unique identifier (udi) #: (b)(4) sc-2316-50 (sn (b)(6).Investigation result: the device was not returned to boston scientific for analysis.Device history record: a review of the device history record (dhr) confirmed the device met all specifications prior to shipping, with no manufacturing deviations identified that could have contributed to the reported event.Labeling review: the product labeling indicates that the following may be potential risks associated with the use of spinal cord stimulation (scs) therapy: lead migration, resulting in undesirable changes in stimulation and subsequent reduction in pain relief.Undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and/or lead failure and persistent pain at the ipg or lead site.Risk review: a risk review was completed and confirmed that the event of migration was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Sc-1432 (sn (b)(6).Investigation result: the device was not returned to boston scientific for analysis.Device history record: a review of the device history record (dhr) confirmed the device met all specifications prior to shipping, with no manufacturing deviations identified that could have contributed to the reported event.Labeling review: the product labeling indicates that the following may be potential risks associated with the use of spinal cord stimulation (scs) therapy: "system failure, which can occur at any time due to random failure(s) of the components or the battery.These events, which may include device failure, lead breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, can result in ineffective pain control." and "persistent pain at the ipg or lead site.Risk review: a risk review was completed and confirmed that the event of over stimulation caused by was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Sc-2316-50 (sn (b)(6).Investigation result: the device was not returned to boston scientific for analysis.Device history record: a review of the device history record (dhr) confirmed that the device met specifications prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Infinion? 16
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25272480
Report Number3006630150-2026-03452
Device Sequence Number21258589
Product Code LGW
UDI-Device Identifier08714729797814
UDI-Public(01)08714729797814(17)211208(10)7081317
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/08/2021
Device Model NumberSC-2316-50
Device Catalogue NumberSC-2316-50
Device Lot Number7081317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/12/2026
07/10/2026
09/08/2026
Initial Report FDA Received Date05/25/2026
Supplement Report FDA Received Date07/06/2026
08/04/2026
10/01/2026
Date Device Manufactured12/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale